# SDR DALA2017072105607

- Difficulty date: June 16, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 73,480 hours, 20,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT ENTRY DOOR BOTTOM AFT GIRT BAR DAMAGED.  REPAIRED IAW ERA 532494-14MA  AND ERA 532494-14 MA, REV B.
